# SDR USAA2014061800007

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 38,470 hours, 23,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GDAFR MLG ACT VISIT, RT MLG DOOR ACTUATOR KEEL BEAM FITTING BUSHING IS MIGRATING & IS LOOSE.  REPLACED BUSHINGS IAW EA 106005.
